# SDR 04FDEA01458

- Difficulty date: May 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 40,324 hours, 5,659 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD FLAP AFT OUTBOARD HINGE, FOUND OUTBOARD PIVOT HOLE SPOTFACE CORRODED. CORROSION REMOVED AS PER CMM 20-11-02 PAGE 2-4. ORIGINAL THICKNESS= 0.508, MATERIAL REMOVED= 0.001, REMAINING THICKNESS= 0.507. COMPLIED WITH FEDEX EA 1-5750-76723, WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - RT OUTBOARD FLAP / OUTBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
